# SDR HALA20241021055

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 14,188 hours, 2,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFO TO MAINTENANCE: GOT ECAM: SMOKE LAVATORY DET FAULT. WITH THIS ECAM, ALSO LOST ENTIRE INTERPHONE SYSTEM TO INCLUDE FA PANEL AND ALL CALLS BUTTONS. APPLIED RESET PROCEDURE "SMOKE LAVATORY DETECTOR FAULT." AND RESTORED INTERPHONE AND CALLS AND FA PANEL. ECAM FOR SMOKE LAV DET FAULT REMAINED. TROUBLESHOT PER TSM 26-17-00-810-804A NO DEFECTS NOTED PERFORMED GND SCAN OF CIDS-SDF NO DEFECTS NOTED IAW AMM 26-10-00-740-802A. OK FOR SERVICE.
